# SDR CALA0001446

- Difficulty date: August 17, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- Aircraft time: 52,771 hours, 29,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE CUSP WEB FS 245 APPROX RBL 44 CRACKED AND PUNCTURED.  CUT OUT PUNCTURED PER SRM 53-01 FIG 2, FABBED REPAIR DOUBLER PER SRM 53-01 FIG 2, TREATED AND PRIMED PER SRM 51-10-3, INSTALLED PER SRM 51-30-2.
